Nortriptyline and Heartburn

Discussion in 'Fibromyalgia Main Forum' started by petcat, Jun 3, 2008.

  1. petcat

    petcat New Member

    I just started taking Nortriptyline 2 nights ago and started having terrible heartburn last night. I read that this was a side effect of the medicine. Anyone else with any experience with this, or just with Nortriptyline in general?
  2. resignedtofibro

    resignedtofibro New Member

    I took Nortripyline for 2 months. I started at a low dose and was worked up to a larger dose. As the dosage got stonger, I had a lot of problems. I started having panic attacks, having outburts at home (not remembering the oubursts). I felt as if I was going crazy! I had to be weaned off the medication. I have never had a reaction to a medication like that before! Keep in mind though, that everybody is different, especially with medications. What works for one person, may not for another. I hope that this med. works well for you, and does not cause more than heartburn. You should ask your Dr. about your Symptoms though, if the heartburn persists! Hope you feel better!
  3. frosty77

    frosty77 New Member

    Interestingly I was put on nortriptyline for heartburn and reflux - and it helped, go figure.